Finite Rank Bergman-Toeplitz and Bargmann-Toeplitz Operators in Many Dimensions
Artikel i vetenskaplig tidskrift, 2010

The recent theorem by D. Luecking that finite rank Toeplitz-Bergman operators must be generated by a measure consisting of finitely many point masses is carried over to the higher-dimensional case.

asymptotics

Bergman spaces

schrodinger-operators

space

Bargmann spaces

Toeplitz operators

Författare

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Nikolay Shirokov

Saint Petersburg State University - Spsu

Complex Analysis and Operator Theory

1661-8254 (ISSN) 1661-8262 (eISSN)

Vol. 4 767-775

Ämneskategorier

Matematisk analys

DOI

10.1007/s11785-009-0006-4